# SDR CA100908001

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 6,443 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 25W511009501
- Condition: Worn
- Location: Ailerons
- Part time: 6,531 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL380, AUTOPILOT HEADING CONTROL BEGAN BEHAVING ABNORMALLY.  WHEN THE FLIGHT CREW DISCONNECTED THE AUTOPILOT THEY WERE UNABLE TO MOVE AILERON CONTROLS, ALTHOUGH LIMITED CONTROL WAS AVAILABLE AT THE CO-PILOT STA AND LEVEL FLIGHT WAS MAINTAINED.  THE FLIGHT CREW IMMEDIATELY COMMENCED DESCENT, DECLARED AN EMERGENCY AND REQUESTED DIVERSION.  WHILE DESCENDING THROUGH APPROX 5,000 FT ASL AILERON CONTROL RESUMED TO NORMAL FUNCTION AND RESPONSE.  ACFT LANDED SAFELY.  FULL AILERON SYS WAS VISUALLY INSPECTED, OPERATIONALLY CHECKED AND RIGGED IAW AMM.  ONLY DISCREPANCIES NOTED WERE AILERON QUADRANT LT SUPPORT PLATE PN 25W358225-007 WAS FOUND TO HAVE AN ELONGATED HOLE BEYOND LIMITS WHICH WAS REPLACED.  DUE TO SOME MOVEMENT BETWEEN THE AILERON PUSHROD AND ICEBREAKER SEALS IN THE INBD PORTION OF BOTH WINGS, ALL 4 ICEBREAKER SEAL ASSEMBLIES, PN 25W511009-501, 2 IAW WING WERE REPLACED.  CONDENSATION WAS NOTICED AT BOTH INBD SEALS WHEN INSPECTED.  IT IS UNKNOWN IF THIS SEAL WAS PREVIOUSLY REPLACED.
